# SDR FDEA201505161528

- Difficulty date: May 16, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 614 hours, 20,295 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Uplock
- Part number: A254310012
- Part serial: AQ0077
- Condition: Damaged
- Location: Zone 700
- Part time: 8,715 hours, 4,881 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APPROACH, LG DOWN 3 GREEN NOSE GEAR DOOR LIGHT REMAINED ON UNTIL LANDING ROLLOUT.  WHILE PERFORMING AMM REF INSPECTION 32-31-14-06, NOTICED FWD BROKEN SPRING ON LT UPLOCK HOOK.  ORDER PART A25431001-2 TO LINE SHACK 812 NLG DOOR UPLOCK ASSEMBLY.  ADJUSTED DEMENSION 'A' FOR LT NOSE GEAR DOOR UPLOCK ROLLER REF A300-600 AMM 32-22-11-05.  OPS CHECKS GOOD DOOR NOW LOCKS COMPLETELY INTO THE UPLOCK.  WILL STILL NEED COMPLETE RIG CHECK AND OPERATIONAL CHECK FOR UPLOCK ASSY PER AMM 32-31-14-04 STARTING AT D6.  PERFORMED RIG CHECK AND OPS CHECK OF THE UPLOCK ASSY   PER AMM 32-31-14-04 STARTING AT PARAGRAGH D LINE 6.
